Globally regular solutions to the u 5 Klein-Gordon equation
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 15 (1988) no. 3, pp. 495-513.
@article{ASNSP_1988_4_15_3_495_0,
     author = {Struwe, Michael},
     title = {Globally regular solutions to the $u^5$ {Klein-Gordon} equation},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {495--513},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 15},
     number = {3},
     year = {1988},
     zbl = {0728.35072},
     mrnumber = {1015805},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1988_4_15_3_495_0/}
}
TY  - JOUR
AU  - Struwe, Michael
TI  - Globally regular solutions to the $u^5$ Klein-Gordon equation
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1988
DA  - 1988///
SP  - 495
EP  - 513
VL  - Ser. 4, 15
IS  - 3
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1988_4_15_3_495_0/
UR  - https://zbmath.org/?q=an%3A0728.35072
UR  - https://www.ams.org/mathscinet-getitem?mr=1015805
LA  - en
ID  - ASNSP_1988_4_15_3_495_0
ER  - 
%0 Journal Article
%A Struwe, Michael
%T Globally regular solutions to the $u^5$ Klein-Gordon equation
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1988
%P 495-513
%V Ser. 4, 15
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1988_4_15_3_495_0
Struwe, Michael. Globally regular solutions to the $u^5$ Klein-Gordon equation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 15 (1988) no. 3, pp. 495-513. http://archive.numdam.org/item/ASNSP_1988_4_15_3_495_0/

[1] K. Jörgens, Das Anfangswertproblem im Grossen für eine Klasse nichtlinearer Wellengleichungen, Math. Z. 77 (1961), pp. 295-308. | MR | Zbl

[2] S.I. Pohožaev, Eigenfunctions of the equation Δu + λ f(u) = 0. Doklady, 165 (1965), pp. 1408-1411. | Zbl

[3] J. Rauch, The u5 - Klein-Gordon equation, in Nonlinear PDE's and applications, Ed. Brezis, Lions; Pitman Research Notes in Math. 53 (1981), pp. 335-364. | MR | Zbl

[4] P. Brenner - W. Von Wahl, Global classical solutions of nonlinear wave equations, Math. Z. 176 (1981), pp. 87-121. | MR | Zbl

[5] H. Pecher, Ein nichtlinear Interpolationsatz und seine Anwendung auf nichtlineare Wellengleichungen, Math. Z. 161 (1978), pp. 9-40. | MR | Zbl